The Annals of Statistics

Review: P. McCullagh, J. A. Nelder, Generalized Linear Models

Daryl Pregibon

Full-text: Open access

Article information

Source
Ann. Statist., Volume 12, Number 4 (1984), 1589-1596.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346819

Digital Object Identifier
doi:10.1214/aos/1176346819

JSTOR
links.jstor.org

Citation

Pregibon, Daryl. Review: P. McCullagh, J. A. Nelder, Generalized Linear Models. Ann. Statist. 12 (1984), no. 4, 1589--1596. doi:10.1214/aos/1176346819. https://projecteuclid.org/euclid.aos/1176346819


Export citation